# SDR AALA2019111549014

- Difficulty date: November 13, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 54,914 hours, 32,490 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Seal
- Part number: DA10755
- Condition: Leaking
- Location: Apu Starter
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON DESCENT FLIGHT ATTENDANTS AND PASSENGERS HAD SMELL OF BURNING, PLASTIC. COMPLAINED OF SORE EYES AND HEADACHE. MAINTENANCE REMOVED AND REPLACED APU STARTER MOTOR SEAL IAW AMM 49-42-51. OPS AND LEAK CHECK GOOD.
